... gained about 15lbs. from the time she started these pills to now. To me, that is more than a "slight weight gain." Did that happen to anyone else and what did you do? Concerned Mom
Weight changes is a common side effect of oral contraceptive pills.
There are no reviews related to Microgestin but if you read the reviews of other pills in link below (click on reviews next to the medicine) you'll see that a lot of women do gain weight. Some pills may be better for an individual than the others. If it is really bothersome perhaps speak to her doctor and try another pill.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Sep 2009 • 1 answer
Microgestin Fe 1/20 - So I have been on birth control in general for about ten years now. I have had
Posted 1 Dec 2014 • 1 answer
Posted 19 Feb 2015 • 1 answer
Posted 29 Feb 2016 • 2 answers
Microgestin FE 1.5/30 - I have been taking Microgestin for about three months. My doctor informed me
Posted 14 Nov 2017 • 0 answers